Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4257
Title: Verlinde-type formulae and twistor transform
Authors: Herrera, Rafael
Issue Date: 2000
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Rafael Herrera, "Verlinde-type formulae and twistor transform", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 32 (2000), pp. 51-64.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
32 (2000)
Abstract: 
We study certain aspects of the topology of six moduli spaces of orthogonal vector bundles over Riemann surfaces, with genus between 2 and 7, in order to find generalizations of the well-known Verlinde formula and the Newstead conjectures.
Type: Article
URI: http://hdl.handle.net/10077/4257
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.32 (2000)

Files in This Item:
File Description SizeFormat
HerreraRendMat32.pdf224.23 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 20

990
Last Week
10
Last month
checked on Sep 22, 2021

Download(s) 50

414
checked on Sep 22, 2021

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.